# SDR CALA2014061691296

- Difficulty date: June 16, 2014
- Submitted: June 17, 2014
- Operation: Air carrier
- Aircraft: N665UA
- Make and model: Boeing 767322
- Aircraft serial: 29237
- Aircraft time: 57,556 hours, 14,614 cycles
- Engine: Pwa PW4056
- System (JASC): 2897 · Fuel System Wiring
- Part: Ground Wire
- Condition: Out Of Position
- Location: Fuel System
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT FAILED FCD 2841-01075 STEP 5, GND WIRING IS NOT IAW FIGURE 4.  POSITIONED GND WIRE IAW FCD 2841-01075 FIG 4, BONDING CHECKED GOOD IAW SWPM 20-20-00.
